# SDR SWAA2020021041120

- Difficulty date: January 20, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Debonded
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER COMPOSITE BULKHEAD HAD A REPAIR DISBONDING AT BS. 663, LBL 36.          / R&R VAPOR BARRIER PER SRM, DWG, AND AMM.
